# SDR 2001FA0000151

- Difficulty date: July 31, 2001
- Submitted: July 31, 2001
- Operation: General aviation
- Aircraft: N751GA
- Make and model: Lear 25B
- Aircraft serial: 122
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fitting
- Condition: Clogged
- Location: Defuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DEFUELING THE AIRCRAFT PREPATORY TO PAINTING, IT WAS DISCOVERED THAT NO FLOW COULD BE ACHIEVED THROUGH THE RIGHT DEFUEL FITTING.  THE DEFUEL WAS ACCOMPLISHED BY TRANSFERRING ALL OF THE FUEL TO THE LEFT TANK AND REMOVING IT THROUGH THAT VALVE.  WHEN WE OPENED THE RIGHT TANK A SHOP RAG WAS FOUND PLUGGING THE DEFUEL PORT.  IT HAD OBVIOUSLY BEEN LEFT IN THE TANK DURING PRIOR MAINTENANCE.
